# SDR REXA2019101481465

- Difficulty date: October 8, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319953
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT MOUNTING ANGLE BTW BS 319 TO 349 AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX). SUPPORT MOUNTING ANGLE BTW FS= 319 TO 349 AT GALLEY SERVICE DOOR LOWER WAS REPLACED PER SRM 51-42-06-001-001-A01.
